# SDR DALA2020122304197

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT MOUNT INBOARD SIDE ON RT PYLON.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON AFT MOUNT INBOARD SIDE ON RT PYLON, AS PER ER/A NR 588912-14 REV ORIGINAL.
